Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

July 23, 2011Sherburne County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 23, 2011, 2:34 PM CDT for Sherburne County, Minnesota. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2011, 2:34 PM CDT (19:34 UTC)
Expired
Jul 23, 2011, 3:15 PM CDT
In force
41 min
Issued by
NWS Twin Cities, MN

County Sherburne County, MN

The radar

The Minneapolis radar (KMPX), 74 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 2:37 PM CDTHAIL 0.75St Cloud, MN
Jul 23, 2:43 PM CDTHAIL 0.881 E Cold Spring, MN
Jul 23, 2:51 PM CDTHAIL 1.25Cold Spring, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1467 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1467 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WWUS83 KMPX 231934
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
234 PM CDT SAT JUL 23 2011

MNZ044-049>051-059-232015-
BENTON-MILLE LACS-SHERBURNE-STEARNS-WRIGHT-
234 PM CDT SAT JUL 23 2011

AT 230 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ST CLOUD...OR 3 MILES SOUTHEAST OF WAITE PARK. THIS
STORM WAS MOVING EAST AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ST CLOUD.
  CLEARWATER.
  DUELM.
  ENFIELD.
  SANTIAGO.
  BIG LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4555 9352 4528 9353 4540 9457 4560 9429
TIME...MOT...LOC 1934Z 279DEG 35KT 4553 9412

$$

JLT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 23, 2:05 PM CDT, 29 minutes earlier.

Area forecast discussion, Jul 23, 2:05 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
205 PM CDT SAT JUL 23 2011

.DISCUSSION...

NEXT ROUND OF STORMS ARE UNDERWAY ACROSS CENTRAL MN EARLY THIS
AFTERNOON. THE SPC 4KM WRF INTENSIFIES THIS ACTIVITY AND BRINGS IT
TO THE NORTH METRO BY 22Z. OUR LOCAL WRF MINORS THIS ACTIVITY WITH
RAPID DEVELOPMENT TO THE SOUTH ACROSS WEST CENTRAL AND SOUTHWEST
MN AND BRINGS IT INTO THE METRO AND SOUTH CENTRAL MN BY 22Z.
EITHER WAY... STRONG TO SEVERE STORMS LIKELY ACROSS MUCH OF THE
CWA THIS AFTERNOON/EARLY EVENING. BOUNDARY PLACEMENT IS DIFFICULT
AT THIS TIME WITH WHAT APPEARS TO BE THE REAL WARM FRONT RIGHT
ALONG THE MN/IA BORDER WITH ANOTHER BOUNDARY...PERHAPS OUR
BACKDOOR COLD FRONT THAT WAS DROPPING DOWN FROM THE NORTH
YESTERDAY....ACROSS CENTRAL MN AND OUR FAR NORTHERN COUNTIES OF
WI. BOTH OF THESE HAVE POTENTIAL FOR TORNADO DEVELOPMENT THROUGH
EARLY THIS EVENING WITH LOCAL TORNADO PROBABILITIES HIGHER FOR THE
CENTRAL MN BOUNDARY.

IN ADDITION...HEAVY PRECIPITATION REMAINS A CONCERN. LATEST WATER
VAPOR IMAGERY INDICATES THE TROPICAL CONNECTION LIFTING BACK INTO
FAR SOUTHERN MN WITH WHAT APPEARS TO BE A MINOR DISTURBANCE OVER
NORTHEAST NEBRASKA. NAM 925-850MB MOISTURE TRANSPORT...MOISTURE
FLUX AND FRONTOGENESIS POINT TO FAR SOUTHERN MN/NORTHERN IA AS
HAVING CONDITIONS FAVORABLE FOR HEAVY RAIN EARLY THIS EVENING.
CORFIDI VECTORS REMAIN WESTERLY 25 KNOTS FOR US BUT DROP OFF
CONSIDERABLY ACROSS NORTHERN IA. MPXWRF AND SPCWRF BOTH SHOW MORE
OF A NORTH TO SOUTH LINE MOVING ACROSS THIS AREA AND NOT AN WEST
TO EAST TRAINING EVENT AS WE HAVE SEEN LATELY.

STILL EXPECT THE RAIN TO BE OVER BY 12Z SUNDAY WITH HIGH
PRESSURE...SEASONAL TEMPERATURE AND MUCH LESS DAYTIME HUMIDITY FOR
SUNDAY AND MONDAY. AS THE HIGH MOVES EAST ON TUESDAY...THE RETURN
FLOW WILL BEGIN FROM THE SOUTH ONCE AGAIN. SHOWER AND THUNDERSTORM
CHANCES WILL SLOWLY INCREASE FROM WEST TO EAST AS FIRST A WARM
FRONT MOVES THROUGH BY WEDNESDAY AND THEN A COOL FRONT DROPS IN ON
THURSDAY. THE COOL FRONT STILL LOOKS TO BECOME STATIONARY ACROSS
SOUTHERN MN AND WI IN THE THURSDAY-FRIDAY TIME FRAME. WHILE THIS
IS OCCURRING...THE TROPICAL CONNECTION FIRMLY REESTABLISHES ITSELF
ACROSS THE UPPER MISSISSIPPI VALLEY ONCE AGAIN...ONCE AGAIN
BRINGING A THREAT OF TROPICAL DOWNPOURS/FLOODING TO PARTS OF THE
AREA. ENDED THE 7 DAY FORECAST WITH DRY WEATHER ON SATURDAY.

&&

.AVIATION... /18Z TAF ISSUANCE/

MAIN AVIATION CONCERN IS THE RE-DEVELOPMENT OF TSRA ACROSS WESTERN
MN THIS AFTN...AND HOW IT TRANSLATES TO THE EAST DURING THE AFTN/EVENING
TIME PERIOD. IN ADDITION...HOW LOW WILL CEILINGS DROP OVERNIGHT
AS CAA AND RESIDUAL MOISTURE NEAR THE SFC GETS TRAPPED UNDERNEATH
THE INVERSION DEVELOPING OVERNIGHT.

KEPT TSRA TIME PERIOD NEARLY THE SAME AS PREVIOUS TAFS DUE TO
UNCERTAINTY. THIS TEMPORARY PERIOD ALONG WITH CALLS TO THE TOWER
ON THE BEST TIME FRAME AS IT AFFECTS THE AIRPORTS WILL BE DONE
THIS AFTN. FRONTAL BOUNDARY WAS ACROSS THE EASTERN DAKOTAS WITH
INSTABILITY BUILDING IN WESTERN MN. A FEW SHRA HAVE RE-DEVELOP
ALONG THIS INSTABILITY AXIS WHICH WILL LIKELY BE THE FOCAL POINT
THIS AFTN. THERE WILL BE BRIEF PERIODS OF IFR OR LIFR VSBYS IN
TSRA...BUT OVERALL MVFR CEILINGS AND A PERIOD OF 15 TO 30 MINS OF
IFR VSBYS IS MOST LIKELY. AS THE COMPLEX OF TSRA MOVES EAST
OVERNIGHT...SIGNIFICANT LOW LEVEL MOISTURE WILL LIKELY DEVELOP AND
BE TRAPPED UNDER AN INCREASING INVERSION. THEREFORE...HAVE
INTRODUCED IFR CEILINGS OVERNIGHT...WITH A SLOW RISE IN THE
CEILINGS BY 13-15Z. THESE CEILINGS COULD DROP TO LIFR DEPENDING
UPON THE AMT OF MIXING AT LOW LEVELS AND HOW STRONG THIS INVERSION
BECOMES. WNDS WILL REMAIN FROM THE E/SE THIS AFTN IN THE WAVE OF
THE OUTFLOW FROM TSRA THIS MORNING. THE WNDS SHOULD BECOME MORE
N/NE OVERNIGHT...THEN MORE NW BY MORNING.

MSP...A PERIOD OF TSRA IS LIKELY THIS AFTN WITH VSBYS AS LOW AS
3SM...WITH A VERY BRIEF PERIOD OF LIFR VSBYS IN +TSRA. MVFR
CEILINGS WILL ACCOMPANY THESE STORMS. AFT 3Z...MOST OF THE
ACTIVITY SHOULD HAVE MOVED SOUTH OF THE TERMINAL. HOWEVER...DID
KEEP AT LEAST VCSH UNTIL 6Z. AFT 6Z...DEVELOPING INVERSION AND
AMPLE LOW LEVEL MOISTURE WILL AID IN THE DEVELOPMENT OF LOW
STRATUS AND FG/BR. WNDS WILL REMAIN FROM THE SE THIS AFTN...THEN
BECOME MORE N/NE OVERNIGHT...AND MORE NW BY MORNING. ..JLT..

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BLUE EARTH-BROWN-
     FARIBAULT-FREEBORN-GOODHUE-LE SUEUR-MARTIN-NICOLLET-REDWOOD-
     RICE-STEELE-WASECA-WATONWAN.

WI...NONE.
&&

RAH/JLT
Hazardous weather outlook, Jul 23, 12:42 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1242 PM CDT SAT JUL 23 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
241745-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1242 PM CDT SAT JUL 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL AND
SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH TONIGHT.
THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ACROSS WESTERN
MINNESOTA AHEAD OF A COLD FRONT. THE STORMS WILL ADVANCE EAST
ACROSS THE OUTLOOK AREA DURING THE AFTERNOON AND EVENING HOURS.
A FEW STORMS WILL LIKELY BECOME SEVERE AND CONTAIN DAMAGING WINDS
AND LARGE HAIL. A TORNADO OR TWO MAY ALSO OCCUR. IN
ADDITION....HEAVY RAINFALL WILL ACCOMPANY THE STORMS WITH AN INCH
OR TWO OF RAIN FALLING WITHIN AN HOUR.

FINALLY...A HEAT ADVISORY REMAINS IN EFFECT ACROSS SOUTHERN MINNESOTA
THROUGH THIS EVENING. HEAT INDEX VALUES ARE FORECAST TO REACH 100
TO 108 DEGREES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS CHANCES WILL RETURN TO THE OUTLOOK AREA BY THE
MIDDLE OF NEXT WEEK. HEAVY RAINFALL IS POSSIBLE...ESPECIALLY
ACROSS SOUTHERN MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
AND EARLY TONIGHT.

RAH

In the hours before

Local storm report, Jul 23, 12:42 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1242 PM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     HAIL             3 N CHOKIO              45.62N 96.17W
07/23/2011  M0.88 INCH       STEVENS            MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, Jul 23, 1:04 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
104 PM CDT SAT JUL 23 2011

MNZ048-049-231900-
POPE-STEARNS-
104 PM CDT SAT JUL 23 2011

AT 1258 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES SOUTHEAST OF STARBUCK. THIS STORM WAS MOVING
EAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

PEOPLE IN CENTRAL POPE AND WESTERN STEARNS COUNTIES...INCLUDING THE
CITIES OF LONG BEACH...SEDAN...ELROSA AND LAKE HENRY...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE MINNEWASKA...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4569 9477 4542 9478 4549 9557 4570 9555
TIME...MOT...LOC 1803Z 277DEG 31KT 4558 9543

JLT
Special weather statement, Jul 23, 1:53 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
153 PM CDT SAT JUL 23 2011

MNZ048-049-057-231945-
KANDIYOHI-POPE-STEARNS-
153 PM CDT SAT JUL 23 2011

AT 149 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHWEST OF BELGRADE. THIS STORM WAS MOVING
EAST AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN CENTRAL STEARNS...NORTHEASTERN KANDIYOHI AND SOUTHEASTERN
POPE COUNTIES...INCLUDING THE CITIES OF ELROSA...LAKE HENRY...
FARMING...RICHMOND AND COLD SPRING...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4565 9434 4537 9438 4544 9516 4562 9515
TIME...MOT...LOC 1853Z 272DEG 36KT 4552 9502

JLT
Special weather statement, Jul 23, 1:55 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
155 PM CDT SAT JUL 23 2011

MNZ043>045-050-052-231930-
BENTON-ISANTI-KANABEC-MILLE LACS-MORRISON-
155 PM CDT SAT JUL 23 2011

AT 149 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF GILMAN. THIS STORM WAS MOVING EAST
AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN EASTERN BENTON...NORTHWESTERN ISANTI...SOUTHEASTERN
MORRISON...SOUTHERN MILLE LACS AND SOUTHWESTERN KANABEC COUNTIES...
INCLUDING THE CITIES OF GILMAN...FORESTON...MILACA...PEASE...DALBO
AND LEWIS LAKE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4593 9331 4559 9331 4564 9406 4585 9403
TIME...MOT...LOC 1855Z 272DEG 36KT 4576 9390

JLT
Local storm report, Jul 23, 2:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
229 PM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             1 ESE ST JOSEPH         45.56N 94.30W
07/23/2011  M0.75 INCH       STEARNS            MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, Jul 23, 2:34 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
234 PM CDT SAT JUL 23 2011

MNZ044-049>051-059-232015-
BENTON-MILLE LACS-SHERBURNE-STEARNS-WRIGHT-
234 PM CDT SAT JUL 23 2011

AT 230 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ST CLOUD...OR 3 MILES SOUTHEAST OF WAITE PARK. THIS
STORM WAS MOVING EAST AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ST CLOUD.
  CLEARWATER.
  DUELM.
  ENFIELD.
  SANTIAGO.
  BIG LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4555 9352 4528 9353 4540 9457 4560 9429
TIME...MOT...LOC 1934Z 279DEG 35KT 4553 9412

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:11 PM CDTSevere Thunderstorm WarningMPXStevens30 min
Jul 22, 7:55 PM CDTSpecial Weather StatementMPXLac qui Parle50 min
Jul 22, 8:47 PM CDTSpecial Weather StatementMPXLac qui Parle73 min
Jul 23, 3:56 AM CDTHeat AdvisoryMPXBlue Earth, Brown, Faribault, Freeborn, Goodhue, Le Sueur and 7 more11 hr
Jul 23, 4:38 AM CDTSpecial Weather StatementMPXDouglas, Pope, Stevens67 min
Jul 23, 4:48 AM CDTSevere Thunderstorm WarningMPXDouglas42 min
Jul 23, 5:21 AM CDTSevere Thunderstorm WarningMPXDouglas, Morrison, Pope, Stearns, Todd54 min
Jul 23, 6:21 AM CDTSpecial Weather StatementMPXBenton, Kandiyohi, Meeker, Mille Lacs, Morrison, Sherburne and 1 more69 min
Jul 23, 7:39 AM CDTSpecial Weather StatementMPXAnoka, Chisago, Isanti, Kanabec, McLeod, Meeker and 5 more51 min
Jul 23, 8:27 AM CDTSpecial Weather StatementMPXCarver, Scott48 min
Jul 23, 8:46 AM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Rice, Scott44 min
Jul 23, 9:17 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice, Scott, Steele58 min
Jul 23, 10:09 AM CDTSevere Thunderstorm WarningMPXGoodhue51 min
Jul 23, 1:04 PM CDTSpecial Weather StatementMPXPope56 min
Jul 23, 1:53 PM CDTSpecial Weather StatementMPXStearns52 min
Jul 23, 1:55 PM CDTSpecial Weather StatementMPXBenton35 min
Jul 23, 3:08 PM CDTSpecial Weather StatementMPXSherburne37 min
Jul 23, 4:03 PM CDTSpecial Weather StatementMPXRamsey, Washington57 min
Jul 23, 9:23 AM CDTSpecial Weather StatementMPXSaint Croix67 min
Jul 23, 5:42 PM CDTSpecial Weather StatementMPXEau Claire, Pepin63 min

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.